# SDR DALA2024080907966

- Difficulty date: August 5, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 84,458 hours, 14,116 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 #1 PYLON FWD UPPER SPAR WEB / NAC STA 221.25 - 237.5 / POWER FEEDER CABLE CUTOUT / CRACK. CORRECTIVE ACTION: ER/A 601117-14AD REV A SECTION II FOLLOW-ON INSPECTIONS ARE REQUIRED ON OR BEFORE 21,040 TOTAL FLIGHT CYCLES. (0486143)
